Please use this identifier to cite or link to this item:

Title: Equilibrium distributions of discrete non-autonomous graphs
Authors: M. Silva, Teresa
Silva, Luís
Fernandes, Sara
Keywords: non-autonomous dynamical systems
dynamic graphs
non-autonomous graphs
equilibrium distributions
Markov chains
Issue Date: 2014
Publisher: Journal of Difference Equations and Applications
Citation: Teresa M. Silva, Luís Silva & Sara Fernandes, Equilibrium distributions of discrete non-autonomous graphs, Journal of Difference Equations and Applications, 20:8, 1190-1200, (2014) , DOI: 10.1080/10236198.2014.902941
Abstract: We introduce the notions of equilibrium distribution and time of convergence in discrete non-autonomous graphs. Under some conditions we give an estimate to the convergence time to the equilibrium distribution using the second largest eigenvalue of some matrices associated with the system.
Type: article
Appears in Collections:PED - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica
CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
2014_TaylorFrancis_papel.pdf189.26 kBAdobe PDFView/OpenRestrict Access. You can Request a copy!
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois